MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-31-111-80-16
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It has not been possible to investigate this issue.The explanted stent graft has been discarded by the hospital therefore is not being returned for inspection.Scans/images of the procedure have been requested but these have not yet received.: device disposed of by hospital.
 
Event or Problem Description
Event: type iiib endoleak identified during re-intervention performed for enlarged aneurysm / explant original evar procedure was performed on (b)(6) 2016.The procedure was completed with a type 4 endoleak remaining.On (b)(6) 2017 (9 months post procedure), follow-up scans confirmed an enlarged aneurysm.A re-intervention was performed to implant a new vascular prosthesis.On removal of the implant, it was identified that there was a hole/tear in the graft (type 3b endoleak).

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, OX11 7HJ
UK  OX11 7HJ
MDR Report Key6676239
Report Number3004753364-2017-00007
Device Sequence Number81666
Product Code MIH
UDI-Device Identifier05055715611558
UDI-Public(01)05055715611558(17)180420(10)CP72341-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/20/2018
Device Model NumberSG-HBB-31-111-80-16
Device Lot NumberCP72341-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR